# SDR ASOA201706203203

- Difficulty date: June 20, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 37,990 hours, 29,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN CRACKED AT FRAME 75, STRINGER 2R. DAMAGE FOUND BY NDT INSPECTION. FUSELAGE SKIN REPAIRED WITH DOUBLER INSTSALLATION (9" X 10") IAW SRM 53-31-01 ITEM 11 DETAIL B
